RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 5, paper published in the English version journal (Mi mz12564)  

Papers published in the English version of the journal
Brief Communications

On Triangular Mappings of Gaussian Measures

D. B. Bukina, E. P. Krugovab

a Lomonosov Moscow State University, Moscow, 119991 Russia
b Russian Institute for Scientific and Technical Information, Moscow, 125190 Russia

Keywords: Gaussian measure, Monge problem, Kantorovich distance, triangular mapping.

Funding Agency Grant Number
Russian Science Foundation 17-11-01058
This work was supported by the Russian Science Foundation under grant 17-11-01058 and carried out at Lomonosov Moscow State University.

Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2019, 106:5, 843–845

Bibliographic databases:

Received: 16.09.2019
Revised: 16.09.2019
Language:

Citation: D. B. Bukin, E. P. Krugova, “On Triangular Mappings of Gaussian Measures”, Math. Notes, 106:5 (2019), 843–845

Citation in format AMSBIB
\Bibitem{BukKru19}
\by D.~B.~Bukin, E.~P.~Krugova
\paper On Triangular Mappings of Gaussian Measures
\jour Math. Notes
\yr 2019
\vol 106
\issue 5
\pages 843--845
\mathnet{http://mi.mathnet.ru/mz12564}
\crossref{https://doi.org/10.1134/S0001434619110178}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077087723}


Linking options:
  • http://mi.mathnet.ru/eng/mz12564

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020